Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: TTBio Corp Medidenta; Handpiece
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
TTBio Corp Medidenta; Handpiece
Model Number
Turbo Torque 2200
Medical Device Problem Code
Detachment of Device or Device Component (2907)
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
05/08/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Head cap dislodged from the handpiece during use.
Event or Problem Description
Head cap dislodged from the handpiece during use.
New Search
Submit an Adverse Event Report
Brand Name
Medidenta
Common Device Name
Handpiece
Manufacturer
(Section D)
TTBio Corp
2f, no. 7, 6th road
industry pa
taichung, 40755
TW 40755
MDR Report Key
25553240
Report Number
25553240
Device Sequence Number
21519180
Product Code
EFB
UDI-Device Identifier
00810988030902
UDI-Public
(01)00810988030902
Combination Product (Y/N)
N
Initial Reporter State
NV
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Non-Healthcare Professional
Type of Report
Initial,Followup
Report Date
(Section B)
08/12/2026
Report Date
(Section F)
08/12/2026
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Operator of Device
Health Professional
Device Model Number
Turbo Torque 2200
Device Catalogue Number
TT2200
Was Device Available for Evaluation?
Yes
Date Returned to Manufacturer
06/22/2026
Is the Reporter a Health Professional?
No
Was the Report Sent to FDA?
Yes
Distributor Facility Aware Date
05/19/2026
Device Age
4 YR
Event Location
Outpatient Treatment Facility
Date Report to Manufacturer
08/12/2026
Initial Date Received by Manufacturer
Not provided
Supplement Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
06/18/2026
Supplement Report FDA Received Date
08/12/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
N
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Other;
Patient Age
36 YR
Patient Sex
Female
Date Report Sent to FDA
08/12/2026